# SDR FDEA2020090832113

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 45,227 hours, 24,057 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052510982
- Part serial: 94057773
- Condition: Abnormal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PDIS 731, 34-63, 3866, 03SEP20, MEM FACT U.  AT FL340 ADC 1 FAILED.  AP 1 DISENGAGED, LOST PFD INSTRUMENTATION, ND UNAVAILABLE, FMC 1 FAILURE, ATS  2 TRIPPED OFF. RESET ATS 2 PER ECAM.  COMPLIED WITH QRH FOR FMC UNAVAILABLE AND ADC INSTRUMENTATION  FAILURE.  AP2 INITIALLY COMMANDED A DIVE, DISCONNECTED. SUCCESSFULLY ENGAGED AP2 AFTER 5 MIN.  DEPARTED RVSM AIRSPACE. DECLARED EMERGENCY.  FACT 03SEP20 19:30 MEM U.  PER CREW DEBRIEF NO ADC/NAV ECAM FAULTS, AND VALID A/S AND ALT SHOWN IN CREW PHOTO JUST AFTER  FAULT BUT, DID HAVE SPEED LIMIT FLAG AND FD1 FLAG.  FMS UNAVAILABLE DISPLAYED ON MCDU NR 1 AND NR 1 FMC FAILED ON MTP.  COULD NOT GET FMC NR 1 TO RESET.  REMOVED AND REPLACED NR 1 FMC IAW A300 AMM  34_68_34_04.  OP CHECKS GOOD.  NEW FMC HAD CURRENT NAV DATA BASE INSTALLED.  REMOVED AND REPLACED NR 1 MCDU  IAW A300 34_68_11_04.  OP CHECKS GOOD.  REMOVED AND  REPLACED NR 1 ADC IAW A300 AMM 34_11_34_04.  OP CHECKS GOOD.  PERFORMED AFS LAND TEST IAW A300 AMM  22-40-00-5. ALL TEST PASSED.
